# SDR SWI2025F0000098

- Difficulty date: November 4, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE 2EA DENTS ON EXTERNAL AIRCRAFT EXTERNAL SKIN, FS 501.00 - 517.00, STGR 25R - 26R     (C-CHECK RO 1/29/2025)    DRESSED BACK 2EA DENTS ON EXTERNAL AIRCRAFT SKIN AT FS501-FS517 STGR 25R-26R AND ADDRESSED PREVIOUS BLEND OUT PER REO 670-53-31-975 REV -- DATE 2024-12-13 STEPS 5-7 AND REO 670-51-00-085 REV -A SEE JOB HN00198170 CAMP # 29101326 FOR REPAIR OF DOUBLER AND COMPLIANCE OF ALL OTHER STEPS OF REO 670-53-31-975 REV -- DATED 2024-12-13. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
